# SDR RU3A20180309008

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N18
- Make and model: Beech C90GTI
- Aircraft serial: LJ2054
- Aircraft time: 1,253 hours, 1,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT REMAINED ON AFTER LANDING GEAR RETRACTION.
